# SDR AALA20170902006

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 60,928 hours, 7,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 60322
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE FORWARD RIGHT CEILING FAILED CHECK.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
